# SDR ASAA2022052738507

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,658 hours, 10,996 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Mount Fitting
- Part number: 332A23104
- Condition: Gouged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. ASA T/C #78472000 #2 ENGINE INLET AND FAN BLADE - DETAILED INSPECTION : FOUND MOUNT POINT ON AFT I/B SIDE OF LWR DUCT FOR START VALVE GOUGED FROM ROD END BEARING (M). GROUNDED - YES. REMOVED START VALVE LOWER DUCT PER B737-900 PBM FIG. 25-1. INSTALLED SERVICEABLE START VALVE LOWER DUCT REF. PBM FIG 25-1 LEAK CHECK REQUIRED. TRANSFERRED LEAK CHECK TO EBU SHOP ASA W/O 1912286 N/R #00001 FOR DISPOSITION.
